# SDR SWAA20111209478

- Difficulty date: December 9, 2011
- Submitted: December 13, 2011
- Operation: Air carrier
- Aircraft: N233LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32501
- Aircraft time: 21,217 hours, 12,634 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63550
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC SDLIE OUT OF ADJUST.  RE-ADJUSTED SLIDE PER MM.
